# SDR USAA2014020300023

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 76,808 hours, 34,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: D5311247300100
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 SLIDE DID NOT DISARM UNTIL ARMING HANDLE CYCLED SEVERAL TIMES.  REMOVED DEBRIS FROM GIRT BAR FITTINGS & LUBED GIRT BAR FITTINGS IAW A320 AMM 52-11-31, OPERATIONS CHECKED NORMAL IAW A320 AMM 52-10-00.
